# SDR SWAA2022030929779

- Difficulty date: May 5, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT; WITH A .800' AREA OF DELAMINATION (MARKED); ON #5 SPOILER UPPER SKIN; 8' FROM LE; 8' FROM THE OB EDGE / DENT; WITH A .800' AREA OF DELAMINCATION ON #5 SPOLIER UPPER SKIN 8' FROM L/E 8' FROM THE O/B EDGE REPAIRED IAW SRM 57-70-10-2R-0 PER SRM 57-70-10-2R-1 AND IAW SRM 51-70-10-2R-2
